Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Long lasting headache and strange feeling in chest while taking Vyvanse

Long lasting headache and strange feeling in chest while taking Vyvanse I was prescribed Vyvanse for add about two weeks ago. A week into treatment I woke with a headache in the back of my head and in my neck. The headache is still with me, though it s more all over the head now rather than localized. Along with the onset of the headache I ve been having uncomfortable feelings in my chest that are hard to describe and nausea that comes and goes. The headache and the feeling in my chest are constant though. Should I worry? I ve never had this feeling in my chest before and I m not prone to headaches that last days on end. I m usually headache free. I m asking because it s all a bit disconcerting. Could Vyanse cause all of that?
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
headache,chest discomfort & nausea are due to side effects of vyanase.Please review your Dr back for further management as earlier. Thankyou.
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor